Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

I am having cough without completion of the medication

I 24/M WAS SUFFERING FROM COUGH SINCE ONE MONTH ,WENT TO DOCTOR HE TOOK THE BLOOD AND URINE TEST AND CHEST X RAY.Everything was normal he gave me tablets which includes odimont-lc cough was cleared and i did not take the rest of the tablets.After the i used to have only cough no mucous nothing and congestion in throat and sometimes find difficult to breathe.when i take odimont tablet i get relief for 2 days and the third day starts again. please help me..i am unable to understand what has happend.
Asked On : Thu, 30 Jun 2011
Answers:  2 Views:  298
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response

Your history suggests an allergic problem. You seem to have post-nasal drip causing cough. Do you get frequent sneezes or nose blocks as well?

Take your medicine for adequate duration, may be 2 weeks or so. A spirometry will be useful to rule out associated bronchitis. Be away from triggers, especially smokes and dust.

-Dr. Tushar
Answered: Fri, 1 Jul 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
As you have cough since one month and all reports are normal so most probably you have got allergic cough.
But as you have throat congestion is there possibility of having mixed infection can not be ruled out.
So go for antibiotic course and cough suppressant syrup.
Avoid fried,spicy and junk food.
ok and bye.
Answered: Thu, 30 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor